Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



An inequality with applications to statistical estimation for probabilistic functions of Markov processes and to a model for ecology

Authors: Leonard E. Baum and J. A. Eagon
Journal: Bull. Amer. Math. Soc. 73 (1967), 360-363
MathSciNet review: 0210217
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

    1. L. E. Baum, A statistical estimation procedure for probabilistic functions of Markov processes, IDA-CRD Working Paper No. 131.
  • G. R. Blakley, Homogeneous nonnegative symmetric quadratic transformations, Bull. Amer. Math. Soc. 70 (1964), 712–715. MR 197476, DOI
  • 3. G. R. Blakley and R. D. Dixon, The sequence of iterates of a non-negative nonlinear transformation. III, The theory of homogeneous symmetric transformations and related differential equations, (to appear). 4. G. R. Blakley, Natural selection in ecosystems from the standpoint of mathematical genetics, (to appear).
  • Wolfgang Hahn, Theory and application of Liapunov’s direct method, Prentice-Hall, Inc., Englewood Cliffs, N.J., 1963. English edition prepared by Siegfried H. Lehnigk; translation by Hans H. Losenthien and Siegfried H. Lehnigk. MR 0147716
  • 6. G. H. Hardy, J. E. Littlewood, and G. Pólya, Inequalities, Cambridge Univ. Press, New York, 1959. 7. Ted Petrie, Classification of equivalent processes which are probabilistic functions of finite Markov chains, IDA-CRD Working Paper No. 181, IDA-CRD Log No. 8694.

Additional Information